MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HOLDING CLAMP 1.25MM; BONE, PLATE

OBERDORF SYNTHES PRODUKTIONS GMBH HOLDING CLAMP 1.25MM; BONE, PLATE
Model Number 395.125
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional code: ktt.Reporter is company representative, investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part number: 395.125, lot number: 1358912, manufacturing site: (b)(4), release to warehouse date: 09 june 2005.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported during an inspection of the minifixer system, it is noted that the holding and connecting clamps do not function appropriately with the other devices.No patient involvement.This is report 1 of 10 for (b)(4).This complaint is linked to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: a product investigation was conducted.Visual inspection: holding clamp ø1.25 f/mini-ext-fix (part# 395.125, lot# 1358912, qty# 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the device looks good without any damage.Functional testing: complete functional testing of the device received was not performed at cq as the mating devices were not returned at cq.But all the components of the device were disassembled and assembled as intended without any issues.The complaint replication with the returned device(s) was unable to perform.Dimensional inspection: dimensional inspection of the connecting rod hole in the clamp was performed at cq.The diameter of the hole of the clamp was intended to be measuring from 3.00mm to 3.05mm and it was measured to be 3.01mm which is within specification as per the drawing d0003525 rev.00 document/specification review: the relevant drawings were reviewed during the investigation: no design issues or discrepancies were noticed.Investigation conclusion: the complaint condition cannot be confirmed for the holding clamp ø1.25 f/mini-ext-fix (part# 395.125, lot# 1358912).A definitive root cause for the reported problem cannot be determined.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues, or discrepancies were observed that may have contributed to the complaint condition.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, 4, h6: device history lot part number: 395.125, lot number: 1358912, manufacturing site: hägendorf, release to warehouse date: 09.June 2005.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary: background: 04/06/2020: updated event description: performing a review of the falange minifixer system, it is evident that the system bars do not enter the patella properly.For now, the system is blocked for operation due to incomplete key pieces.395.133 * (b)(4) units, 395.125 * (b)(4)units, 395.126 * (b)(4) units.This complaint involves (b)(4) devices.Investigation flow: functional.Visual inspection: holding clamp ø1.25 f/mini-ext-fix (part# 395.125, lot# 1358912, qty# (b)(4) ) was returned and received at us cq.Upon visual inspection at cq, it is observed that the device looks good without any damage.Functional testing: complete functional testing of the device received was not performed at cq as the mating devices were not returned at cq.But all the components of the device were disassembled and assembled as intended without any issues.Can the complaint be replicated with the returned device(s)? unable to perform dimensional inspection: (gauge pins: gp29/ gp32) dimensional inspection of the connecting rod hole in the clamp was performed at cq.The diameter of the hole of the clamp was measured and is within specification.Document/specification review: complaint was not confirmed.Investigation conclusion the complaint condition cannot be confirmed for the holding clamp ø1.25 f/mini-ext-fix (part# 395.125, lot# 1358912).A definitive root cause for the reported problem cannot be determined.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues, or discrepancies were observed that may have contributed to the complaint condition.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLDING CLAMP 1.25MM
Common Device Name
BONE, PLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9985380
Report Number8030965-2020-03009
Device Sequence Number3676091
Product Code JEY
UDI-Device Identifier10886982200174
UDI-Public(01)10886982200174
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number395.125
Device Catalogue Number395.125
Device Lot Number1358912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer12/08/2020
01/15/2021
04/06/2021
05/07/2021
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date01/04/2021
01/19/2021
04/06/2021
06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNEC-CLAMP Ø3 F/MINI-EXT-FIX; CONNEC-CLAMP Ø3 F/MINI-EXT-FIX; HOLDING CLAMP Ø1.6 F/MINI-EXT-FIX; HOLDING CLAMP Ø1.6 F/MINI-EXT-FIX; HOLDING CLAMP Ø1.6 F/MINI-EXT-FIX; HOLDING CLAMP Ø1.6 F/MINI-EXT-FIX; HOLDING CLAMP Ø1.6 F/MINI-EXT-FIX; HOLDING CLAMP Ø1.6 F/MINI-EXT-FIX; HOLDING CLAMP Ø1.6 F/MINI-EXT-FIX